# SDR UALA2010101803840

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 65,258 hours, 20,171 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR CONNECTOR FOUND DISCONNECTED AND DAMAGED DURING TEST.  REMOVED AND REPLACED DAMAGED CONNECTOR & OPS CHECK GOOD PER MM ON NON ROUTINE 2303N00032.
